# SDR HEEA087179

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,812 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support
- Part number: 206040270101
- Part serial: B129391
- Condition: Leaking
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX AFT SUPPORT LEAKING. REPAIRED.
